# SDR IXXA08SMN202S

- Difficulty date: October 24, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER SKIN CRACKED AT STATION XRS 74.869 STRINGER 9.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN, AND FILLER PLUG.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION.  TAPERED EXTERNAL DOUBLER FROM 0.160  INCH TO 0.080 INCH.  CLEANED, TREATED, PRIMED AREA AND EXTERNAL DOUBLER.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-2-1 FIGURE 17, DC8 SRM 51-1-20D, SRM 57-3-2 FIGURE 13, DC8 NDT SPM PART 08, DC8 SRM 51-10-0 FIGURE 1 SHEET 20, DC8 SRM 51-1-8B, IAW DC8 SRM 51-1-12, AND SRM 51-3-1.
